MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DISC ULNA X-SMALL E+ BEARING KIT

ENCORE MEDICAL L.P. DJO SURGICAL; DISC ULNA X-SMALL E+ BEARING KIT
Catalog Number 540-01-005
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Metal Related Pathology (4530)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported as, revision surgery: "the bushing had worn down-and metallosis".The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.Item number: 540-01-005.Item description: disc ulna x-small e+ bearing kit.Lot number: unknown.Part revision: na.Product type: discovery elbow.Manufacture date: unknown.Expiration date: unknown.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised items were not returned for examination and the item and or lot numbers were not provided.To adequately investigate this event, the part and lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.
 
Event or Problem Description
Revision surgery - due to the bushing had worn down-and metallosis.

Brand Name
DJO SURGICAL
Common Device Name
DISC ULNA X-SMALL E+ BEARING KIT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25772734
Report Number1644408-2026-01322
Device Sequence Number10358557
Product Code JDC
UDI-Device Identifier00190446254560
UDI-Public00190446254560
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K090473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number540-01-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale